3 doctors weighed in:

Why does my stomach hurt a few days after taking vitamins?

3 doctors weighed in
Dr. Albert Pizzo
Family Medicine
1 doctor agrees

In brief: Vitamins cause pain

There are many possibilities.
Vitamin pills contain many ingredients and often have several different types of fillers. One of the commonest nutrients to cause stomach pain is iron. You may be sensitive to other constituents eg chemical fillers. If the pills have iron then get a food source multivitamin without iron and try that for several days to see if the pain clears up.

In brief: Vitamins cause pain

There are many possibilities.
Vitamin pills contain many ingredients and often have several different types of fillers. One of the commonest nutrients to cause stomach pain is iron. You may be sensitive to other constituents eg chemical fillers. If the pills have iron then get a food source multivitamin without iron and try that for several days to see if the pain clears up.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Dr. Bernard Seif
Clinical Psychology

In brief: Stomach & Vitamins

You need to find out the cause of your stomach pain by seeing a doctor. If the space between taking a vitamin and the discomfort is "a few days" it is unlikely that this is the cause.
Peace and good health.

In brief: Stomach & Vitamins

You need to find out the cause of your stomach pain by seeing a doctor. If the space between taking a vitamin and the discomfort is "a few days" it is unlikely that this is the cause.
Peace and good health.
Dr. Bernard Seif
Dr. Bernard Seif
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors